I was taking (7) 10 mg Percocet 10mg/325 a day for the last year but taking percs for a total of 2 1/2 years, some are prescribed. 3 days ago I dropped down to taking only (3) of them and today I'm trying to only take 2 or 2 1/2. I was wondering how fast you should taper and how often. If someone could help me come up with a schedule that would great. Also I will say I don't feel like I have a lot of energy and it's hard to sleep. I'm trying to taper without having the body ache withdrawl symptoms, is this possible? Thanks.
ive been a pill addict for about 7 years off and on - mostly on of course. i did it cold turkey about 4 years ago and stayed clean for about 2 years. as u have probably heard - it's such a mental addiction that even after that long our heads still play tricks and somehow after all the pain i once felt i took that first pill and then within no time at all was back to 20 perks a day. 6 days ago - i decided that it was time to stop being scared of the withdrawls and to get back to life again. i have tried tapering many times and though it may work for others in never worked for me. i have stop cold turkey again. on day 1 and 2 i couldnt get off the couch -- so much pain. day 3 i had to go back to work - no sleep, still very sore but the stiffness was not as bad -- i do have pain everyday in lower b ack though im convinced that the stiffness that i always feel is from th e percocet s themselves. anyway day 4 and 5 my eyes went all fuzzy and i was still shakky.. it's day 7 today... im not in pain right now but miss the feeling of being happy... i know from experience that in about 6 days from now that i will find a peace that i never had while on perks...
i suggest to u - if u have one friend or one relative that u can go to and be honest with... u may have to go to detox for a few days to get passed the worst... it is doable, u can do it - the longer u put off stopping all together u are just playing a dangerous head game with yourself... 7 days will pass - it will hurt and u will feel sick and u may think u will die... but u wont, and with just 7 days u will see that u are beginning to feel normal...
i have no clue if htis helps... i guess it helped me to just say it all. i wish u the very best and although im not religious i have been saying a few prayers this past week.. i will say one for u.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2011 • 3 answers
Posted 13 Oct 2011 • 6 answers
Posted 4 Feb 2012 • 3 answers
Posted 15 Mar 2012 • 6 answers
I am trying to taper down on percocet, when I got down to only one pill per day, the pain in all my?
Posted 25 Jan 2016 • 0 answers